TY - JOUR
AU - Kilburn, R.N.
PY - 1985
TI - The family Epitoniidae (Mollusca: Gastropoda) in southern Africa and Mozambique
JOUR - Annals of the Natal Museum
VL - 27(1)
SP - 239-337
ER -
@article{KilburnR1985,
title={The family Epitoniidae (Mollusca: Gastropoda) in southern Africa and Mozambique},
year={1985},
author={Kilburn, R.N.},
journal={Annals of the Natal Museum},
volume={27(1)},
pages={239-337}
}
%0 Journal Article
%A Kilburn, R.N.
%D 1985
%T The family Epitoniidae (Mollusca: Gastropoda) in southern Africa and Mozambique
%J Annals of the Natal Museum
%V 27(1)
%P 239-337